# SDR R61A202002120168

- Difficulty date: February 2, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000685
- Aircraft time: 6,775 hours, 4,399 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116240409
- Part serial: 0000964032
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** LH WING TIP CRACKED AT FWD SPAR. INSTALLED NEW SPAR 1 ON LH WING TIP PER 170EO-57-30-0000_1. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
